# SDR 96ZZZX1703

- Difficulty date: March 13, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N65BL
- Make and model: Lear 60LEAR
- Aircraft serial: 054
- System (JASC): 2440 · External Power System
- Part: Power Receptacle
- Part number: MS353061
- Condition: Corroded
- Location: Ext Power
- Part time: 224 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT EXTERNAL POWER RECEPTACLE POSITIVE PROBE CORRODED AND LOOSE.  EVIDENCE OF HIGH HEAT WAS APPARENT AT THE TERMINAL ATTACHING CABLES INSIDE THE AIRCRAFT.  SUBMITTER RECOMMENDS THAT LR60 OPERATORS INSPECT THIS AREA ASAP.  REPLACED THE TERMINALS AND POWER RECEPTACLE.
